# SDR ASAA2016050316643

- Difficulty date: May 3, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 31,226 hours, 9,575 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: EFFB0679
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 13,103 hours, 3,860 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERF T/C 78273000 FOUND NR 2 ENGINE W/ SHORT TIME FAULT 75-20452, THE VBV POS SIGNALS DISAGREE.  ACFT GROUNDED. REPLACED NR 2 ENG ELECTRONIC ENGINE CONTROL.  OPS CK GOOD. REF AMM 73-21-60 & B737-800, IPC 73-21-60-01A.
